MathSciNet Relay Station
MathSciNet bibliographic data
MR939691 (89j:22039) 22E55 (11F72)
Arthur, James The invariant trace formula. II. Global theory. J. Amer. Math. Soc. 1 (1988), no. 3, 501–554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement